# SDR CALA2023052601669

- Difficulty date: May 23, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N68453
- Make and model: Boeing 737924ER
- Aircraft serial: 41742
- Aircraft time: 35,225 hours, 12,768 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Part number: RJ64438
- Part serial: 4438
- Condition: Inoperative
- Location: Eng 2
- Part time: 2,074 hours, 781 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FILTER BYPASS LIGHT LIGHT ON ENGINE 2 FILTER BYPASS LIGHT ILLUMINATED  AFTER TAKEOFF REPLACED FUEL PRESSURE BYPASS SWITCH. REF AMM 73-34-01-401. LEAK CHECK GOOD PARTS USED:  29-7334-9-9001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1686751  SN OFF 4438 SWITCH, INDICAT  OFF 29-7334-9-9001 4438 ON 29-7334-9-9001 7011
